# SDR AALA2020011089008

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 65,571 hours, 28,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT HAND GALLEY EMERGENCY EQUIPMENT FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
